Bobo Hua
Bobo Hua
Professor, Fudan University
כתובת אימייל מאומתת בדומיין - דף הבית
צוטט על ידי
צוטט על ידי
Stochastic completeness for graphs with curvature dimension conditions
B Hua, Y Lin
Advances in Mathematics 306, 279-302, 2017
Geometric analysis aspects of infinite semiplanar graphs with nonnegative curvature
B Hua, J Jost, S Liu
Journal für die reine und angewandte Mathematik 2015 (700), 1-36, 2015
The dual Cheeger constant and spectra of infinite graphs
F Bauer, B Hua, J Jost
Advances in Mathematics 251, 147-194, 2014
3-dimensional combinatorial Yamabe flow in hyperbolic background geometry
H Ge, B Hua
Transactions of the American Mathematical Society, 2020
On the lp spectrum of Laplacians on graphs
F Bauer, B Hua, M Keller
Advances in Mathematics 248, 717-735, 2013
Spectral distances on graphs
J Gu, B Hua, S Liu
Discrete Applied Mathematics 190, 56-74, 2015
Harmonic functions on metric measure spaces
B Hua, M Kell, C Xia
arXiv preprint arXiv:1308.3607, 2013
Harmonic functions of general graph Laplacians
B Hua, M Keller
Calculus of Variations and Partial Differential Equations 51 (1-2), 343-362, 2014
Harmonic functions of polynomial growth on singular spaces with nonnegative Ricci curvature
B Hua
Proceedings of the American Mathematical Society 139 (6), 2191-2205, 2011
A notion of nonpositive curvature for general metric spaces
M Bačák, B Hua, J Jost, M Kell, A Schikorra
Differential Geometry and its Applications 38, 22-32, 2015
Towards Grothendieck constants and LHV models in quantum mechanics
B Hua, M Li, T Zhang, C Zhou, X Li-Jost, SM Fei
Journal of Physics A: Mathematical and Theoretical 48 (6), 065302, 2015
Generalized Liouville theorem in nonnegatively curved Alexandrov spaces
B Hua
Chinese Annals of Mathematics, Series B 30 (2), 111-128, 2009
First eigenvalue estimates of Dirichlet-to-Neumann operators on graphs
B Hua, Y Huang, Z Wang
Calculus of Variations and Partial Differential Equations 56 (6), 178, 2017
Sharp Davies–Gaffney–Grigor’yan lemma on graphs
F Bauer, B Hua, ST Yau
Mathematische Annalen 368 (3-4), 1429-1437, 2017
Davies-Gaffney-Grigor'yan lemma on graphs
F Bauer, B Hua, ST Yau
arXiv preprint arXiv:1402.3457, 2014
Dimensional bounds for ancient caloric functions on graphs
B Hua
International Mathematics Research Notices, 2019
Curvature notions on graphs.
B Hua, Y Lin
Frontiers of Mathematics in China 11 (5), 2016
Time regularity and long-time behavior of parabolic p-Laplace equations on infinite graphs
B Hua, D Mugnolo
Journal of Differential Equations 259 (11), 6162-6190, 2015
Quantum nonlocality of arbitrary dimensional bipartite states
M Li, T Zhang, B Hua, SM Fei, X Li-Jost
Scientific reports 5, 13358, 2015
Polynomial growth harmonic functions on groups of polynomial volume growth
B Hua, J Jost
Mathematische Zeitschrift 280 (1-2), 551-567, 2015
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20